MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH TUBING SET; OXYGENATOR, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH TUBING SET; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number HLS SET
Medical Device Problem Code Priming Problem (4040)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred in the usa prior to use.It was reported that a foreign object, a cloudy white particle, was seen in the priming bag of the hls set.The affected hls set was primed on (b)(6) 2026.The priming bag was stored on sprinter cart iv pole.The priming solution is stored in cabinet in icu.The circuit was primed with plasma-lyte a injection ph 7.4 with two 1-liter bags.A portion of the plasmalyte was still in the second bag attached to the circuit.On (b)(6) 2026 the cloudy object was noticed within the priming bag.It was confirmed, that there were not any environmental conditions present at the time which could have influenced the event.The affected product was not used on a patient.No harm to any person has been reported.If a foreign object is not detected prior to use, it may enter the blood circulation during clinical use, which could be a risk to the patient, therefore a report is required.Complaint id# (b)(4).
 
Additional Manufacturer Narrative
A follow-up medwatch will be submitted when additional information becomes available.

Brand Name
TUBING SET
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key25575886
Report Number8010762-2026-0000315
Device Sequence Number13032409
Product Code DTZ
UDI-Device Identifier04058863080383
UDI-Public(01)04058863080383(11)260109(17)270109(10)3000526211(240)701069078
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHLS SET
Device Catalogue Number701069078
Device Lot Number3000526211
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown